MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Codes Improper Flow or Infusion (2954); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag complaint number: (b)(4).Investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: quotation from the reporter: "alarms with error code that patient is disconnected when all lines are secured to patient and ventilator.Issue occurred with several different crew shifts and while connected to an i-gel and ett.Other alarms present included low volume / hypoventilation with extremely low vte / mv values noted on screen." no harm to the patient was reported.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that device alarms for 'disconnection on patient side' sporadically.However, no disconnection can be evidenced, and all lines are secured to patient and ventilator.The issue occurred with several different crew shifts.On reviewing the device logs, it was noticed that this military t1 has been configured for 'manual oxygen limits activated' with oxygen (high) => 105 %, oxygen (low) => 95 % and oxygen => 100 % settings.Every time when the device is switched on or ventilation mode is changed the device defaults back to this setting.Consequently, the device frequently alarms for 'oxygen supply failed' when the device is not started with oxygen supply connected to the device.Also, on numerous occasions the fio2 setting was set outside dufault oxygen alarm limits, causing the device to alarm for 'low oxygen'.'disconnection on patient side alarm' along with other patient alarms occurred mostly together with 'oxygen supply failed' and 'low oxygen' alarms.The device has been following the same operating pattern as far back as the events log dates.It is clearly evidenced from device logs that this setting is not always being used as intended.If this is not the customers required device configuration, it should be considered deactivating the 'manual oxygen limit' option.No further information or feedback has been provided by the customer.However, the technician on site completed full service software and function checks with no issues.Device has been running on a test lung for approximately 18 hours with no issues.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina valean
via crusch 8
bonaduz 
MDR Report Key21570358
Report Number3001421318-2025-00395
Device Sequence Number8940310
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)220119(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161009
Device Catalogue Number161009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date02/13/2026
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown